Health Mart Naproxen Sodium 220 mg Liquid Gels – Naproxen Sodium
Health Mart Naproxen Sodium 220 mg Liquid Gels temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold. Liquid Gels are a great way to manage your pain instead of letting your pain manage you. Just take 1 and enjoy the relief that can last up to 12 hours from minor aches and pains. It gives the all-day pain relief you need in a liquid gel form.
- Relieves minor aches and pains due to backache, muscle aches, headaches, and the common cold.
- Also, Temporarily reduces fever.
- Do not take more than directed.
- The smallest effective dose should be used.
- Drink a full glass of water with each dose. If taken with food, this product may take longer to work.
- Adults and children 12 years and older: Take 1 capsule every 8 to 12 hours while symptoms last.
- For the first dose, you may take 2 capsules within the first hour.
- Do not exceed 2 capsules in any 8- to 12-hour period.
- Do not exceed 3 capsules in a 24-hour period.
- Swallow whole; do not crush, chew or dissolve.
- Read all directions and warnings before use.
- Keep carton.
- Children under 12 years: Ask a doctor.
- Store Naproxen Sodium Liquid Gels at 20-25 degrees C (68-77 degrees F).
- Avoid high humidity and excessive heat above 40 degrees C (104 degrees F).
Each Capsule Contains: Naproxen Sodium 220 mg (Naproxen 200 mg) (NSAID [Nonsteroidal Anti-Inflammatory Drug])
FD&C Blue #1; Gelatin; Glycerin; Lactic Acid; Mannitol; Pharmaceutical Ink; Polyethylene Glycol 600; Povidone K30; Propylene Glycol; Purified Water; Sorbitan; Sorbitol; Each Capsule Contains: Sodium 20 mg.
Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: Naproxen Sodium Liquid Gels contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood-thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed.
Do not use: If you have ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery.
Ask The Doctor:
Before use if: The stomach bleeding warning applies to you; you have a history of stomach problems, such as heartburn; you have high blood pressure, heart disease, liver cirrhosis, or kidney disease; or you are taking a diuretic; you have problems or serious side effects from taking pain relievers or fever reducers; you have asthma.
Ask a doctor or pharmacist before use if you are: Under a doctor’s care for any serious condition; taking any other drug. When using Naproxen Sodium Liquid Gels: take with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.
Stop use and ask a doctor if: You experience any of the following signs of stomach bleeding; feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better; pain gets worse or lasts more than 10 days; fever gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear; you have difficulty swallowing; it feels like the capsule is stuck in your throat.
If pregnant or breast-feeding: Ask a health professional before use. It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep Naproxen Sodium Liquid Gels out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
RN: 000594S00495H02, MCK: 3766441 ,UPC: 05256914133, 002072